# SDR VGQY2010061000029

- Difficulty date: June 10, 2010
- Submitted: June 10, 2010
- Operation: Air carrier
- Filed by: St Engineering Aerospace Services Company Pte. Ltd, repair station VGQY082L
- Aircraft: N820SA
- Make and model: Boeing 747243B
- Aircraft serial: 23476
- Aircraft time: 84,534 hours, 13,992 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO STA 160 SIDEWALL JUST AFT OF FWD PRESSURE BULKHEAD WEB FOUND CRACKED.   FLOOR WEB REMOVED AT STA 160 PER SRM 51-30-02 REV 116.  FLOOR WEB FABRICATED PER DWG 65B01870 AND INSTALLED PER SRM 51-30-02 REV 116.
